Within the past 3 mos. I have started having what the doctor thought might be simple partial seizures but could not be sure without proper testing. I had an EEG that came back clean. I also had an MRI that revealed a white spot on the back of my brain but that was otherwise clean as well. When I was in my neurologist's office for these results she mentioned that she felt I might be depressed and that this might be causing these symptoms. Less than week later I had a petimal seizure in my sleep that required emergency care. I go back to the neurologist in a few days but am stir crazy about what could be going on inside my head. I am taking Topamax to help. I was taking Ativan but could not deal with how "slow" it made me feel. Overall my brain feels kind of numb and disconnected. At times I feel like I am floating outside of my body. The "feelings" I am experiencing are very different and very hard to describe. I am scared to be left alone fearful of another petimal seizure. Is there anyone out there who has or is experiencing this same thing?
I also just started having seizures way scary, i was in my living room one minute the next i was in the er with tubs in and out of my body. It was crazy, they saw seizure activity and prescribed me dilantin and then my doc gave me phenobarbital which makes me DEPRESSED! I see her in a few weeks and god i hope she helps me. I take xanex and it helps, but there is somthing else to it! I feel your frustration. They are scary but themeds are scarier!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.